# SDR SWAA2016100308407

- Difficulty date: August 22, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 34,634 hours, 15,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7510
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CORRODED BETWEEN BS 747 TO 767, RBL 21.   R & R BAFFLE IAW SRM.
